American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G40) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] G. Hiss and A. Zalesski. Corrigendum to ``The Weil-Steinberg character of finite classical groups''. Represent. Theory 15 (2011) 729-732.
Abstract, references, and article information
View Article: PDF

[2] G. Hiss and A. Zalesski; \\ with an appendix by Olivier Brunat. The Weil-Steinberg character of finite classical groups. Represent. Theory 13 (2009) 427-459. MR 2550472.
Abstract, references, and article information
View Article: PDF

[3] Ulrich Görtz. On the connectedness of Deligne-Lusztig varieties. Represent. Theory 13 (2009) 1-7. MR 2471197.
Abstract, references, and article information
View Article: PDF

[4] Gunter Malle. Height 0 characters of finite groups of Lie type. Represent. Theory 11 (2007) 192-220. MR 2365640.
Abstract, references, and article information
View Article: PDF

[5] Meinolf Geck. Relative Kazhdan--Lusztig cells. Represent. Theory 10 (2006) 481-524. MR 2266700.
Abstract, references, and article information
View Article: PDF

[6] Toshiaki Shoji. Lusztig's conjecture for finite special linear groups. Represent. Theory 10 (2006) 164-222. MR 2219112.
Abstract, references, and article information
View Article: PDF

[7] Robert M. Guralnick and Pham Huu Tiep. Decompositions of small tensor powers and Larsen's conjecture. Represent. Theory 9 (2005) 138-208. MR 2123127.
Abstract, references, and article information
View Article: PDF

[8] Toshiaki Shoji and Karine Sorlin. Subfield symmetric spaces for finite special linear groups. Represent. Theory 8 (2004) 487-521. MR 2110358.
Abstract, references, and article information
View Article: PDF

[9] Meinolf Geck. Character values, Schur indices and character sheaves. Represent. Theory 7 (2003) 19-55. MR 1973366.
Abstract, references, and article information
View Article: PDF

[10] Anthony Henderson. Spherical functions of the symmetric space $G(\mathbb{F}_{q^{2}})/G(\mathbb{F}_q)$. Represent. Theory 5 (2001) 581-614. MR 1870603.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1